# SDR AALA982252

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRAP AT STATION 1177 LEFT AFT LAVATORY AFT SPLASH LIP AREA AT CABLE FLOOR ATTACH FITTING AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AT SPLASH LIP STRAP IAW SRM 51-40-3 FIG 1.  (M)
